# SDR A6WA200240026

- Difficulty date: August 13, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IDG NR 2 CAUTION MESSAGE.  MAINTENANCE SERVICED NR 2 IDG.  (M)
